muscle-icon

Nubness in feet

I m 29 year old, gone through AVR with Mechanical valve 1 n half year before, feeling regular numbness in my feet since last 6 to 8 months, yesterday Done Vita. B12 test it is 331 pg/ml, rest all heart related test are Ok ,taking 5mg Acitrom daily and MatpureXL 50 mg per day... please let me know it is due to B12 or might be due to some other problem , if it is due to B12 ,can i take B12 supplements , any interaction with Acitrom ?? Or suggest me to come out of it. Thank You,
views-icons 58 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Physician 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

You can safely take b12 supplement . Nothing wrong with that. U can also take Neurobion injections safely for better absorption
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO